Normal Inverse Gaussian Distributions and Stochastic Volatility Modelling

Barndorff-Nielsen, Ole E. . Scandinavian Journal of Statistics 1997. 24 (1) :1-13

Locate this article in:

Bibtex

@article{CIS-213424,
  Author = {Barndorff-Nielsen, Ole E.},
  Title = {Normal Inverse Gaussian Distributions and Stochastic Volatility Modelling},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {24},
  Number = {1},
  Year = {1997},
  Pages = {1--13},
  Keywords = {Turbulence, Subordination, Finance, Conditional heteroscedasticity, Generalized inverse Gaussian distributions, state space modelling, observation-driven, generalized hyperbolic distributions, L´vy process}
}

Similar articles